Print    Email
Decrease (-) Restore Default Increase (+)
    Vitiligo, drug induced
   
Vitiligo, drug induced

The white spots on this person's face have resulted from drug-induced vitiligo. Loss of melanin, the primary skin pigment, occasionally occurs as a result of medications, as is the case with this individual. The typical vitiligo lesion is flat (macular) and depigmented, but maintains the normal skin texture.


Review Date: 7/11/2012
Reviewed By: Kevin Berman, MD, PhD, Atlanta Center for Dermatologic Disease, Atlanta, GA. Review provided by VeriMed Healthcare Network. Also reviewed by David Zieve, MD, MHA, Medical Director, A.D.A.M. Health Solutions, Ebix, Inc.
The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 for all medical emergencies. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. © 1997- A.D.A.M., Inc. Any duplication or distribution of the information contained herein is strictly prohibited.
adam.com
 
©  2014 

Saint Agnes Medical Center | 1303 E. Herndon Ave. Fresno, CA 93720 | 559-450-3000